On a certain modification of Sturm's comparison theorem
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 12 (1972) no. 1, pp. 15-18
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1972_12_1_a1,
author = {H\'a\v{c}ik, Milo\v{s}},
title = {On a certain modification of {Sturm's} comparison theorem},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {15--18},
year = {1972},
volume = {12},
number = {1},
mrnumber = {0348185},
zbl = {0396.34025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1972_12_1_a1/}
}
TY - JOUR AU - Háčik, Miloš TI - On a certain modification of Sturm's comparison theorem JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1972 SP - 15 EP - 18 VL - 12 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1972_12_1_a1/ LA - en ID - AUPO_1972_12_1_a1 ER -
Háčik, Miloš. On a certain modification of Sturm's comparison theorem. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 12 (1972) no. 1, pp. 15-18. http://geodesic.mathdoc.fr/item/AUPO_1972_12_1_a1/